Alert archive / Pennsylvania / Snow Squall Warnings in 2026

Snow Squall Warning 13, NWS Cleveland, OH

January 17, 2026Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this snow squall warning at Jan 17, 2026, 1:54 PM EST for Crawford County, Erie County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 17, 2026, 1:54 PM EST (18:54 UTC)
Expired
Jan 17, 2026, 2:30 PM EST
In force
36 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Damage threat
Significant

Counties Crawford County, PA, Erie County, PA

The radar

The Buffalo radar (KBUF), 150 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2026-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2026-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WWUS51 KCLE 171854
SQWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Cleveland OH
154 PM EST Sat Jan 17 2026

PAC039-049-171930-
/O.NEW.KCLE.SQ.W.0013.260117T1854Z-260117T1930Z/
Erie PA-Crawford PA-
154 PM EST Sat Jan 17 2026

The National Weather Service in Cleveland has issued a

* Snow Squall Warning for...
  Eastern Erie County in northwestern Pennsylvania...
  Central Crawford County in northwestern Pennsylvania...

* Until 230 PM EST.

* At 153 PM EST, a dangerous snow squall was located along a line
  extending from near North East to near Edinboro to near Adamsville,
  moving east at 25 mph.

  HAZARD...Flash freeze on roads. Whiteout conditions with near zero 
           visibility associated with intense bursts of heavy snow 
           and gusty winds leading to blowing snow. Wind gusts up to 
           35 mph.

  SOURCE...Radar and webcams.

  IMPACT...Dangerous and life-threatening travel conditions are 
           expected to develop rapidly in the warning area.

This will affect portions of I-86 and I-79. 

Locations impacted include...
Meadville, Union City, Cambridge Springs, Waterford, Wattsburg,
Adamsville, Canadohta Lake, Atlantic, Saegertown, Conneaut Lake, Mill
Village, Blooming Valley, Venango, Elgin, Woodcock, Geneva, Conneaut
Lakeshore, and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wet roadways will quickly freeze. Black ice will cause roads,
bridges, and overpasses to become slick and dangerous. Slow down and
be prepared for a sudden loss of traction.

If traveling on a highway, find the nearest exit or rest area and
park safely away from traffic. Allow snow squalls to pass before
attempting to resume travel.

There is no safe place on a highway when a snow squall hits.
Visibility and traction are immediately lost in whiteout conditions,
making it difficult or impossible to slow down and avoid stopped
vehicles. Delay travel or safely exit the highway before the snow
squall arrives.

&&

LAT...LON 4222 7977 4201 7976 4200 7971 4192 7973
      4148 8017 4149 8043
TIME...MOT...LOC 1853Z 262DEG 23KT 4217 7982 4188 8007 4150 8045 

SNOW SQUALL...OBSERVED
SNOW SQUALL IMPACT...SIGNIFICANT 

$$

Sullivan

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this snow squall warning went out at Jan 17, 12:48 PM EST, 1 hour 6 minutes earlier. Its key messages:

  • 1) Scattered light snow showers are expected through this evening. Isolated snow squalls are possible today along and ahead of the approaching cold front, which could briefly create hazardous travel conditions. 2) A prolonged period of frigid weather is expected tonight through Tuesday night with highs in the 10s and lows in the single digits. Dangerous wind chills as low as -20F are possible Monday into Tuesday. 3) Scattered snow showers are possible early next week, with a chance for more impactful lake effect snow Monday into Tuesday across far Northeast Ohio and Northwest Pennsylvania. Confidence in the lake effect is medium at this time.
Area forecast discussion, Jan 17, 12:48 PM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1248 PM EST Sat Jan 17 2026

.WHAT HAS CHANGED...
There is the potential for a few heavier snow showers or
squalls along and just ahead of a cold front later today. The
potential for heavy lake effect snow has increased for parts of
far Northeast Ohio and Northwest Pennsylvania Monday into
Tuesday.

&&

.KEY MESSAGES...
1) Scattered light snow showers are expected through this evening.
Isolated snow squalls are possible today along and ahead of the
approaching cold front, which could briefly create hazardous
travel conditions.

2) A prolonged period of frigid weather is expected tonight
through Tuesday night with highs in the 10s and lows in the
single digits. Dangerous wind chills as low as -20F are possible
Monday into Tuesday.

3) Scattered snow showers are possible early next week, with a
chance for more impactful lake effect snow Monday into Tuesday
across far Northeast Ohio and Northwest Pennsylvania. Confidence
in the lake effect is medium at this time.

&&

.DISCUSSION...
Update...
Most of the forecast remains valid per latest trends in obs and
model guidance. However, increased POP's through this early
evening to account for the ongoing precip banding along and
ahead of the E'ward-moving cold front. At the surface, this
front was roughly located along a Huron to Marion, OH line as of
9:45 AM EST this morning. The surface cold front is expected to
exit the rest of our CWA by 5 PM this evening, give or take one
hour. Convergence/moist ascent along the surface cold front
will release weak potential instability in the lowest ~1 km AGL
and result in strong/maximized ascent at a cloud temperature
near -8C to -10C as surface wet-bulb temperatures hover near
0C. Thus, expect steady to heavy snow and graupel showers along
the front. Light snow showers related to moist isentropic
ascent aloft remain possible ahead of the front, while light
snow showers are also possible for up to several hours behind
the surface cold front passage and will be associated with
convergence/moist ascent along the upper-reaches of the front.
Fresh snow accumulations today are expected to be 2" or less.
Greatest amounts are expected in the higher terrain of NW PA,
where a somewhat colder environment should allow snow to
accumulate more easily.

KEY MESSAGE 1...
A low pressure system is currently tracking through the Upper
Great Lakes today. The first of a couple cold fronts will push
through the region today. Scattered light snow showers are
expected off and on today ahead of the cold front. There is
some potential for isolated heaver snow showers or brief
squalls along and ahead of the approaching cold front. These
brief heavy burst of snow could briefly create hazardous travel
conditions. Temperatures ahead of the cold front will be
relatively milder in the lower to middle 30s before temperatures
fall behind the frontal passage. Any snowfall today will be
light an inch or less.

KEY MESSAGE 2...
A prolonged period of very cold weather is expected to start
tonight and last through Tuesday night. The first of a couple
cold fronts will move through later tonight. Temperatures
tonight will drop into the lower teens. Temperatures on Sunday
will be in the upper teens to lower 20s. Another stronger cold
front with an Arctic airmass behind it will move across the
region late Sunday night into Monday. High temperatures on
Monday will be in the teens to near 20 degrees. Overnight low
temperatures Monday night into Tuesday morning will be near or
slightly below Zero. High temperatures on Tuesday will be in the
lower to middle teens. Overnight low temperatures Tuesday night
will be back down in the single digits to lower teens. More
importantly, there will be dangerous wind chills of -10F to -20F
Monday into Tuesday. A cold weather advisory will likely be
needed to highlight this threat of dangerous cold weather.

KEY MESSAGE 3...
Scattered snow showers will be possible Sunday night through
Monday night areawide. The potential for accumulating and more
impactful heavy lake effect snow is increasing for far
northeast Ohio and northwest Pennsylvania Monday into Tuesday.
Initially the development of this lake effect snow event will
be towards southwestern New York. But as the low level flow
becomes more westerly over Lake Erie, this lake effect snow
potential will likely drift into northwest Pennsylvania and far
northeast Ohio Monday through Tuesday. There may be the
potential for heavy lake effect snow and forecast confidence is
medium at this time. If forecast confidence continues to
increase, a Winter Storm Watch for Lake Effect Snow may be
needed to parts of NWPA and maybe far NEOH. Another storm system
and low pressure system may track across the Great Lakes region
during the middle of next week, Wednesday into Thursday with
additional chances for snow showers areawide and Lake Effect
Snow for the primary Snowbelt.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
The main focus through 20 or 21z will be a band of snow showers
and squalls along a cold front, extending from near HZY to CAK
and moving east at about 30kt. Brief LIFR vsby and a quick
accumulation of snow is accompanying these snow showers and
squalls, along with wind gusts up to 35kt. MVFR ceilings linger
for a few hours behind the front, before either scattering out
or rising to VFR into this evening. MVFR ceilings may return
Sunday morning. South-southwest winds ahead of the front are
turning more west-southwest and 10-15kt with gusts 20-25kt
behind the front. Winds will lose their gustiness this evening,
outside of ERI where gusts will continue longer into the night.

Outlook...Non-VFR possible in snow showers Sunday night into Monday.
Non-VFR may linger in lake effect snow across Northeast Ohio
and Northwest Pennsylvania Tuesday through Wednesday.

&&

.MARINE...
Ice coverage continues to expand across the western basin of
Lake Erie. Hazardous marine conditions across the central and
eastern basins will persist into next week as multiple systems
move across the Great Lakes.

Confidence is increasing for a combination of Gales and freezing
spray Monday into Tuesday across the central and eastern basin
of Lake Erie as a clipper slides east through the Great Lakes,
ushering in west to southwest winds of 30 to 35 knots. In
addition, this system will extend an arctic front across the
region, with lake air temperatures over ice- free areas expected
to drop into the low teens. If trends continue, a Gale Watch
appears likely in the next forecast cycle.

Following this system, southwest winds will remain elevated,
around 25 knots, into Wednesday. Winds should gradually subside
to 20 knots or less and begin to favor a west direction by
Thursday

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 7 AM EST Monday for LEZ146>149.

&&

DISCUSSION...77/Jaszka
AVIATION...Sullivan
MARINE...Kahn
Hazardous weather outlook, Jan 17, 7:48 AM EST, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
748 AM EST Sat Jan 17 2026

OHZ012>014-089-PAZ001>003-181300-
Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
748 AM EST Sat Jan 17 2026

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Scattered snow showers will accompany a cold front later today. A
few heavier snow showers or squalls may cause some brief hazardous
travel conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Lake effect snow may impact the area Monday into Tuesday.

A prolonged period of cold weather is expected Saturday night
through Tuesday night. The coldest conditions are expected Monday
and Tuesday, with daytime highs in the single digits and 10s and
overnight lows near to below 0. Minimum wind chills of -10F to -20F
are likely late Monday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>011-017>023-027>033-036>038-047-181300-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
748 AM EST Sat Jan 17 2026

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Scattered snow showers will accompany a cold front later today. A
few heavier snow showers or squalls may cause some brief hazardous
travel conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A prolonged period of cold weather is expected Saturday night
through Tuesday night. The coldest conditions are expected Monday
and Tuesday, with daytime highs in the single digits and 10s and
overnight lows near to below 0. Minimum wind chills of -10 to - 20
are likely late Monday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>145-162>165-181300-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
748 AM EST Sat Jan 17 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-146>149-166>169-181300-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Avon Point to Willowick OH-Willowick to Geneva-on-
the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
748 AM EST Sat Jan 17 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

West to southwesterly Gales are very possible Monday into Tuesday.
Heavy freezing spray will be likely as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 17, 9:21 AM EST, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
921 AM EST Sat Jan 17 2026

OHZ029-030-037-047-171515-
Richland OH-Ashland OH-Morrow OH-Knox OH-
921 AM EST Sat Jan 17 2026

...An area of snow showers will affect southeastern Richland...south
central Ashland...southeastern Morrow and Knox Counties Until 1015 AM
EST....

At 920 AM EST, radar indicated a snow shower near Centerburg, or 15
miles west of Mount Vernon, moving northeast at 40 mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to less than half of a mile...
A quick coating of snow on roads leading to slick travel...

Locations impacted include...
Mount Vernon, Loudonville, Fredericktown, Gambier, Utica, Centerburg,
Danville, Sparta, Waterford, Butler, Marengo, Martinsburg, Gann,
North Liberty, and Bladensburg.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8290 4042 8286 4042 8276 4048 8264
      4055 8264 4055 8250 4061 8239 4067 8222
      4057 8222 4057 8218 4024 8220
TIME...MOT...LOC 1420Z 235DEG 33KT 4033 8275

Sullivan
Special weather statement, Jan 17, 9:51 AM EST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
951 AM EST Sat Jan 17 2026

OHZ009>011-019-020-171545-
Huron OH-Erie OH-Medina OH-Lorain OH-Cuyahoga OH-
951 AM EST Sat Jan 17 2026

...A line of snow showers will affect Huron...Erie...Cuyahoga...
northern Medina and Lorain Counties Until 1045 AM EST....

At 950 AM EST, radar indicated snow showers along a line extending
from near Lorain to near Wakeman to near Willard, moving east at 35
mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one quarter of a mile...
A quick coating of snow on roads leading to slick travel...

Locations impacted include...
Cleveland, Lorain, Elyria, Medina, Norwalk, Vermilion, Western
Vermilion, Parma, Lakewood, Euclid, Cleveland Heights, Strongsville,
Brunswick, Westlake, North Royalton, North Ridgeville, Avon Lake,
Warrensville Heights, Amherst, and Grafton.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

LAT...LON 4157 8148 4157 8139 4128 8164 4128 8169
      4120 8172 4107 8217 4107 8243 4103 8244
      4100 8275 4126 8263 4139 8254 4138 8248
      4143 8236 4143 8227 4151 8196 4148 8189
      4149 8174 4162 8151
TIME...MOT...LOC 1450Z 250DEG 27KT 4145 8212 4127 8247 4106 8265

Sullivan
Special weather statement, Jan 17, 9:54 AM EST, 4 hours before
Special Weather Statement
National Weather Service Cleveland OH
954 AM EST Sat Jan 17 2026

OHZ019-028>030-036-037-171600-
Crawford OH-Huron OH-Marion OH-Richland OH-Ashland OH-Morrow OH-
954 AM EST Sat Jan 17 2026

...A line of snow showers will affect south central Huron...
Richland...eastern Marion...northwestern Ashland...Morrow and eastern
Crawford Counties Until 1100 AM EST....

At 953 AM EST, radar indicated snow showers along a line extending
from Plymouth to near Crestline to near Waldo, moving east at 20 mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one quarter of a mile...
A quick coating of snow on roads leading to slick travel...

Locations impacted include...
Mansfield, Marion, Ashland, Bucyrus, Mount Gilead, Galion, Shelby,
Ontario, Lexington, Crestline, New London, Cardington, Bellville,
Plymouth, Ashley, Hayesville, Savannah, Waldo, Polk, and
Chesterville.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

LAT...LON 4036 8291 4036 8293 4041 8292 4044 8315
      4059 8316 4100 8274 4103 8244 4107 8243
      4106 8218 4106 8217 4077 8227 4055 8246
      4055 8264 4035 8265
TIME...MOT...LOC 1453Z 263DEG 17KT 4102 8266 4081 8271 4048 8305

Sullivan
Special weather statement, Jan 17, 10:06 AM EST, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1006 AM EST Sat Jan 17 2026

OHZ030-031-038-047-171600-
Holmes OH-Wayne OH-Ashland OH-Knox OH-
1006 AM EST Sat Jan 17 2026

...A line of snow showers will affect southeastern Ashland...Wayne...
Holmes and Knox Counties Until 1100 AM EST....

At 1006 AM EST, radar indicated snow showers along a line extending
from near Loudonville to 8 miles southeast of Danville to near
Hanover, moving northeast at 45 mph.

HAZARDS INCLUDE...
Visibility dropping to less than half of a mile...
A quick coating of snow on roads leading to slick travel...

Locations impacted include...
Wooster, Mount Vernon, Millersburg, Orrville, Berlin, Walnut Creek,
Doylestown, Loudonville, Gambier, Utica, Dalton, Shreve, Danville,
Killbuck, Holmesville, Glenmont, Mount Eaton, Nashville, Winesburg,
and Farmerstown.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

LAT...LON 4024 8248 4027 8248 4028 8257 4055 8244
      4056 8234 4063 8234 4099 8170 4098 8165
      4044 8167 4045 8218 4024 8220
TIME...MOT...LOC 1506Z 235DEG 37KT 4057 8229 4036 8214 4013 8228

Sullivan
Special weather statement, Jan 17, 11:05 AM EST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1105 AM EST Sat Jan 17 2026

OHZ010>013-020>022-029>032-038-047-089-171730-
Summit OH-Geauga OH-Richland OH-Medina OH-Lorain OH-Wayne OH-Knox OH-
Holmes OH-Portage OH-Lake OH-Stark OH-Ashtabula Lakeshore OH-
Cuyahoga OH-Ashland OH-
1105 AM EST Sat Jan 17 2026

...A line of snow showers and embedded snow squalls will affect
southeastern Richland... Medina...Lake...Wayne...central
Lorain...Holmes...Portage...Geauga... Cuyahoga...Ashland...western
Stark...Summit...northwestern Ashtabula and Knox Counties Until 1230
PM EST....

At 1103 AM EST, radar indicated snow showers along a line extending
from near Lakewood to near Lodi to Centerburg, moving east at 30 mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one-quarter of a mile...
A quick coating of snow on roads leading to slick travel...

Locations impacted include...
Cleveland, Akron, Canton, Mansfield, Medina, Wooster, Ashland,
Painesville, Ashtabula, Mount Vernon, Willowick, Ravenna, Chardon,
Fairport Harbor, Millersburg, Geneva-On-The-Lake, Parma, Lakewood,
Cuyahoga Falls, and Euclid.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

Stay tuned for the potential issuance of Snow Squall Warnings as this
line of snow showers and squalls moves through the area.

LAT...LON 4028 8274 4035 8270 4035 8265 4047 8264
      4085 8244 4150 8194 4150 8171 4176 8129
      4191 8076 4190 8076 4185 8078 4177 8100
      4125 8100 4065 8148 4063 8167 4045 8167
      4045 8218 4024 8220
TIME...MOT...LOC 1603Z 249DEG 27KT 4156 8183 4100 8202 4029 8267

Sullivan
Special weather statement, Jan 17, 12:31 PM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1231 PM EST Sat Jan 17 2026

OHZ012>014-021>023-031>033-038-089-171900-
Holmes OH-Summit OH-Geauga OH-Portage OH-Lake OH-Stark OH-
Mahoning OH-Trumbull OH-Ashtabula Lakeshore OH-Wayne OH-
Ashtabula Inland OH-
1231 PM EST Sat Jan 17 2026

...A line of snow showers and embedded snow squalls will affect
Trumbull...Portage... Mahoning...Geauga...northeastern
Lake...Stark...southeastern Summit...southeastern
Wayne...northwestern Ashtabula and eastern Holmes Counties Until 200
PM EST....

At 1229 PM EST, radar indicated snow showers along a line extending
from Ashtabula to Berlin, moving east at 35 mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one quater of a mile...
A quick coating of snow on roads leading to slick travel...

Locations impacted include...
Akron, Canton, Youngstown, Warren, Ravenna, Chardon, Millersburg,
Geneva-On-The-Lake, Cuyahoga Falls, Boardman, Massillon, Kent,
Barberton, Green, Solon, Alliance, Hudson, Niles, Twinsburg, and
Tallmadge.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

LAT...LON 4045 8198 4181 8111 4189 8085 4135 8110
      4144 8052 4091 8052 4091 8082 4093 8083
      4093 8089 4090 8090 4090 8108 4072 8111
      4072 8124 4065 8124 4066 8146 4064 8165
      4044 8167
TIME...MOT...LOC 1729Z 258DEG 31KT 4188 8081 4053 8181

15

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 12:54 PM ESTSnow Squall WarningCLECrawford, Erie36 min
Jan 17, 1:31 PM ESTSnow Squall Warning Significant damage threatCLECrawford, Erie29 min
Jan 17, 2:32 PM ESTSnow Squall WarningCLECrawford, Erie28 min
Jan 17, 3:01 PM ESTSnow Squall WarningCLECrawford, Erie29 min

Nearby

Snow Squall Warnings in Pennsylvania, 2026Every snow squall warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.